Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: N. Bourbaki
Title: Formes sesquilinéaires et formes quadratiques
Additional book information: Eléments de Mathématique I, Livre II. Actualités Scientifiques et Industrielles, no. 1272, Paris, Hermann, 1959. 211 pp.

Review Information:

Reviewer: Irving Kaplansky
Journal: Bull. Amer. Math. Soc. 66 (1960), 266-267
DOI: http://dx.doi.org/10.1090/S0002-9904-1960-10461-2